# SDR FDEA201101060038

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5398534020000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL SECTION STR 5RT AFT OF FR 83, EXTERNAL SKIN HAS CORROSION ABOUT 4 SQ INCHES.  CLEANED AREA OF FUSELAGE TAIL SECTION STR 5R AFT OF FR 83 IAW AMM 12-21-12.  UPON FURTHER INSP, NO CORROSION NOTED.  REPROTECTED AREA IAW SRM  51-75-10, PG 225, PARA 10C AND PG 204, PARA 4.
